# SDR 2001F00746

- Difficulty date: November 8, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 380029812
- Condition: Low
- Location: Apu
- Part time: 22,614 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, APU OIL ADD LIGHT CAME ON, APU SHUT DOWN.  ATTEMPTED RESTART TWICE WITH NO SUCCESS.  RIGHT IDG PREVIOUSLY PLACED ON MEL.  ACCOMPLISHED UNEVENTFUL, UNSCHEDULED LANDING.  SERVICE APU WITH 3 QUARTS OF OIL, CHECKED CHIP DETECTORS.  PERFORMED APU BITE CHECK AND CLEARED OIL LOW MESSAGE.  OPERATIONALLY AND LEAK CHECKED APU, GOOD.  (M)
